# SDR AT0100116

- Difficulty date: March 18, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FORWARD ON FRAME AT BS 1121.  REMOVED AND REPLACED AT BS 1121 CANTED FRAME RIGHT SIDE IAW TIMCO SERVICE ORDER 151104-22132.
